• 活動議程表 Agenda

    • 2017-09-17
    • 13:30-17:00 (13:00 開始報到/ Registration starts )
    • 台北市北投區石牌路二段115 號  9樓 永明里活動中心 / (近石牌捷運站) / No. 115, 9F, Shipai Rd., Sec. 2, Taipei (near Shipai MRT Station 600m)
    • 參加對象:想協助 貴分會或貴區能發展的更棒的夥伴。/ This training program is tailored to those who want to see their Areas/Clubs develop more successfully and effectively.
    • 費用:每人NT$100, 學生NT$50/ Per member: NT$100, Student: NT$50
    • 語言:中文為主,英文為輔 / Mandarin & some main points in English
    • 聯絡方式:Div G Director Mayumi Hu, mayumi_hu@hotmail.com Ken Hsu, cherries1620103@yahoo.com.tw

     

    中華民國國際演講協會2017年區會菁英精進營

    2017 Areas & Clubs’ Elites Training, District 67

    議程 Agenda 

    時間Time

    訓練課程 Program

    職稱 Title

    負責人員Person in charge

      12:20~

    場務準備Venue Set up/AV Check

    G部團隊  Div G Team

     

    13:00

    (30 mins)

    註冊報到

    Registration & Reception

    G部團隊  Div G Team

     

    13:30

    (2 mins)

    致歡迎詞

    Words of Welcome

    G 部課程品質代理執行長Asst. Div G Director Program Quality

    劉靜 Jenny Liu

    13:32

    (3 mins)

    課程介紹Program Introduction

    會議主席Training Master

    G 部分會成長代理執行長 Asst. Div G Director Club Growth

    許永清 Ken Hsu, DTM

    13:35

    (60 mins)

    15 mins

     

    20 mins

     

    25 mins

     

    部區執行長經驗分享

    Directors’ Experiences Sharing

    Select DistinguishedArea Achiever (3/4, P+S+0+P DCs), SDC->PDC

    Select Distinguished Div Achiever, (7/11, D+D+S Areas)

    New Club & PDC Achiever,

    Always Shining

     

     

     

    Area C4 -> Div C Director

     

    Division E Director

     

    Top Trainer / Area Director/

    Born to Shine Founder & Prez

     

     

    陳凰櫻Gloria Chen

     

    陳亨成Andrew Chen

     

    夏保羅Paul Sharpe, DTM

    14:35

    (30 Mins)

    快速且有效地成就組織的發展

    Help Your Organization Develop Effectively & Efficiently

    D67地區總會長 

    D67 District Director

    丁海華 Trini Ding, DTM

    15:05

    (15 mins)

    團體合照及中場休息   Group Photo & Intermission

    15:20

    (15 mins)

    分組討論

    Group Discussion

    會議主席Training Master

    許永清 Ken Hsu, DTM

    15:35

    (50 mins)

    10 mins

    15 mins

    25 mins

    績優分會領導人經驗分享

    PDC Leaders' Experiences Sharing

    From Weak to PDC, Won NT$7000

    New Strong President's DC

    President's DC, New DTM, PDC*2

     

     

    BID VPE -> President

    PegapegaPrez->AreaA1 Director

    Area Director/ VPE/ Coach/ Prez

     

     

    何秝葶Mia Ho

    廖徳裕David Liao

     

    胡瑞嬋Joyce Hu, DTM

    16:25

    (25 mins)

    提問時間 Q & A

    總結Summary (10 mins)

    President's D Div, (6/13, 0+D+D+D Areas),New DTM,DCP 10*2,PDC*3

    All Trainers

    會議主席Training Master

    Skal Taipei VPE/ Prez / Area G4 Director / Div G Director

    講師群 All Trainers

     

    許永清 Ken Hsu, DTM

    16:50

    (5 mins)

    感謝

    Appreciation

    G 部課程品質代理執行長Asst. Div G Director Program Quality

    劉靜 Jenny Liu

    16:55

    訓練結束 Adjournment

     

     

  • 報名表 Register

    此次活動開放報名人數:100人 可候補人數: 10人
    目前報名人數 96
    • 2017-09-17
    • 13:30-17:00 (13:00 開始報到/ Registration starts )
    • 台北市北投區石牌路二段115 號  9樓 永明里活動中心 / (近石牌捷運站) / No. 115, 9F, Shipai Rd., Sec. 2, Taipei (near Shipai MRT Station 600m)
    • 參加對象:想協助 貴分會或貴區能發展的更棒的夥伴。/ This training program is tailored to those who want to see their Areas/Clubs develop more successfully and effectively.
    • 費用:每人NT$100, 學生NT$50/ Per member: NT$100, Student: NT$50
    • 語言:中文為主,英文為輔 / Mandarin & some main points in English
    • 聯絡方式:Div G Director Mayumi Hu, mayumi_hu@hotmail.com Ken Hsu, cherries1620103@yahoo.com.tw

    報名截止日Deadline 2017-09-18

    活動報名已截止! The registration time is passed.